A Polynomial Expression for the Character of Diagonal Harmonics

    Annals of Combinatorics, 2015.

    Cited by: 0|Bibtex|Views0|Links
    Keywords:
    05A1505E0505A19character of diagonal harmonicsMacdonald polynomialsMore(1+)

    Abstract:

    Based on his study of the Hilbert scheme from algebraic geometry, Haiman [Invent. Math. 149 (2002), pp. 371–407] obtained a formula for the character of the space of diagonal harmonics under the diagonal action of the symmetric group, as a sum of Macdonald polynomials with rational coefficients. In this paper we show how Haiman's formula,...More

    Code:

    Data:

    Your rating :
    0

     

    Tags
    Comments